# SDR CA151118009

- Difficulty date: November 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 NOSE WHEEL BEARING FAILED, NOSE WHEEL SEPARATED ROM ACFT AND AXLE SHEARED OFF WHILE TURNING ON TAXIWAY AFTER LANDING.
